# SDR ASAA0080673

- Difficulty date: December 15, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- Aircraft time: 33,441 hours, 18,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606003
- Condition: Loose
- Location: 1st Class Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO-DURING PREFLIGHT CHECK, A SECTION OF EMERGENCY TRACK LIGHTING IN THE 1ST CLASS CABIN AT SEAT 1D WAS DETERMINED TO BE INOPERATIVE.  RE-SECURED LOOSE WIRING, LIGHTS OPERATED NORMALLY.
